Topics Vitamin deficiency
  Topics Vitamin deficiency

Vitamin deficiency

Find latest answers to Vitamin deficiency questions, Vitamin deficiency articles, Vitamin deficiency news and clinic/doctors who deal with Vitamin deficiency.

i am 35 year old male ,i have a high blood pressure of 146/80, start nebicip 5mg.after 1 year i have started eldervit zc and bizfer(iron tablet) for vitamin deficiency with vitamin d tablet.now, i am facing erectile dysnfunction.pl suggest cause and remedy.

Hi, Breast pain or nipple pain if no injury and no lump then alcohol is also a common cause for that. Avoid it for a few days. Telma is good and has no side effects. Regarding erectile dysfunction,most of the men at some point feel that they are facing erectile dysfunction,but this is a temporary phase and should go in most people. Just follow all the things I have told you. Have your deficient vitamins,good diet and partner support is very necessary. You may like to have a leave and destress ...

Read Complete Answer




Does masturbation is cause of B12 deficiency?

Hi, No vitamin b12 deficiency is not caused by masturabtion. Vitamin b12 deficency indicates that you are anemic and usually happens to people who are pure vegeterians,to much alcohol,lack of intrinsic factor in stomach,or may be infection in small intetine or disease of small intestine. ...

Read Complete Answer



Dear doctors, I am a research scholar and working on signal transduction studies and regularly use several irritants and ion channel blockers. I am suffering from excess keratosis on palms and soles and some times deep painful fissures from almost two years. It was started as a small thickening patch an left arm and recovered after treatment with moisturizing creams. After that I went to Japan as part of my research programme and one nurse given me creams with anti-fungal compounds and urea but the problem was enhanced and started the deep fisures on my soles. I came back to India and used homeopathy medicine for one weak and after that i visited a doctor. He suggested me to apply lemon juice trice daily and use vitamin C along with high doses of antifungal tablets and creams. I used this medicine for 6 months which further worsen my situation and my skin became very thick and appeared like toe nails and spread-ed to all areas of palms and soles. I changed the doctor and he given me the isotretinol for 2 months and given vitamin A and D combination for 4 months which improved my condition alot. Now I am taking a dosage of 6000 IU Vit A and 1000 IU Vit D once for every 3days. Whether I will completely relieve from my problem with these medicines or is there any permanent recovery in ayurvedic?

U had allergic dermatitis problem this might be psychosomatic disease. . Cause are both external allergies chemicals etc internal weakened immunity changed blood composition nutritional deficiency etc. U Need proper ayurvedic treatment diet suppliment and even counselling. We have very good medicines and suppliments for ur problem. For more information call or what's app me on this site : nine five three five four two zero seven seven zero. thank u ...

Read Complete Answer


It is my contention that rheumatoid arthritis is either caused by a potassium deficiency or is greatly enabled by one (Potassium in the etiology of rheumatoid arthritis and heart infarction. 1974 Journal of Applied Nutrition. 26; p40. ) (Potassium deficiency as a cause of rheumatoid arthritis. 2000 Townsend Letter for Doctors and Patients. 208; 74-76. ) ( http://charles_w.tripod.com/arthritis.html ). Dr. Reza Rastmanesh has performed a clinical trial that establishes this (Rastmanesh R. 2008 A pilot study of potassium supplementation in treatment of hypokalemic patients with rheumatoid arthritis: A randomized, double-blinded placebo controlled trial. The Journal of Pain. 9, issue 8; 722-731. ). Potassium should be automatically prescribed for rheumatoid arthritis because getting potassium up to normal from the low values in all RA patients (LaCelle PL et al 1964 An investigation of total body potassium in patients with rheumatoid arthritis. Proceedings Ann. Meeting of the Rheumatism Association, Arthritis & Rheumatism 7; 321 ) (Sambrook PN, Ansell BM, Foster S, Gumpel JM, Hesp R, Reeve J, Zanelli JM 1985 Bone turnover in early rheumatoid arthritis. 1. Biochemical and kinetic indexes. Ann Rheum Dis. Sep;44(9):575-9. ) is slow, even with a high unprocessed vegetable diet. There are tasty foods that are especially rich in potassium ( http://www.rheumatoidarthritisprogram.com/potassium-and-ra/ ). However it is important that thiamin (vitamin B-1) be adequate when supplementing with potassium because heart disease can not materialize when both are deficient, but will show up if only one of those is deficient (http://charles_w.tripod.com/kandthiamin.html ). This is probably the primary reason why heart disease is a main cause of death in rheumatoid arthritis patients. In view of the fact that this is not considered by current rheumatologists, it would be very valuable for you to bring it into your future research. It is not only that potassium is not considered by physicians in regard to RA, most of them do not even believe that a potassium deficiency is likely. This even though many of them prescribe what are actually supplements, but prescribed under euphemistic terms such as salt substitutes, sodium free baking powder, ORT salts (oral rehydration therapy for diarrhea), polarizing solutions, GIK (glucose, insulin, potassium) salts, vegetables, or glucosamine. A deficiency is further defined out of existence by defining the blood serum content normal as 4.2 when the actual figure is 4.8. Sincerely, Charles Weber 828 692 5816 PS You may find interesting an article that presents the history of arthritis research in http://charles_w.tripod.com/arthritis2.html

hi there is no RCT that food can affect Rheumatoid arthritis. ...

Read Complete Answer



can colecalciferol (Vitamin D3) dosage will be 60000 IU per day for 6 weeks as prescribed and mentioned on the product information.

it depends on the vit D level ( 30-70 normal): 0-10units- 1 sachet of 60 k / day for 4 days then 4 / week then 1/ month for 6 months 10-20 units : 1 sachetof 60 k / day for 2 days then 4/ week then 1 / month for 6 months 20-30 units : 1 sachet of 60 k / day for 2 days then 1 / month for 6 months ...

Read Complete Answer


Hi. I already asked a question before. I got reply for that and got expired. So i mentioned below my before question and reply:- Hi. i feel my nerves are weak. i'm 25 yrs old. My hands shake when i do some activities like when i take a tea cup my hands shake. When i'm drinking it slowly my hands shake. I feel very shy and afraid infront of everyone. I cant hold the pen and write normally as others do. I hold my pen very tight with my fingers and write. Then when i go in a bike, when i go in some speed i'm ok. When i go in a dead slow my hands shake. I feel more nervous when i stand in front of everyone. I also feel mild nerves pains in my legs and hands all the time. I'm about to marry in a year or two. I dont know why i get this. Is this occur due to i masturbate often? Is it curable? Can i get my nerves strong and hands without shaking? I'm not able to tell this to my parents. I'm very much afraid of this sir. Pls help me.. Reply for this:- Hi, First of all would like to clarify that it is not due to masturbation , it depends upon the cause whether it is curable or not. Do you feel any kind of numbness or any kind paresthesia in your hands or legs. Since how long are you having this problem and also describe in detail whether you are facing any other symptom or not and whether it was all of a sudden or the symptoms you are facing devloped gradually. Any problem in urine or dafecation ? Any history of trauma and is this pain bilateral or unilateral ? Any history of hypertension and diabetes ? You can get serum electrolyte level and vitamin d3 levels chceked in blood right now and also give me the awnser to above queries i asked you and then will let you know whether any other investigation is required or not. Would recomend you to have plenty of water and high protein diet and also one tablet of neurokind plus daily. My reply:- Yes i feel kind of parasthesia in my hands and legs. Actually i want to share a thing. I had laser surgery for my eyes before 2 years. That time doctor said my nerves are somewhat weak. May be its a family gene problem which could've occured for any others in your family. Anyway its not a problem for this surgery and they done it. I too okay with my eyes. As doctor said generally i feel nervous often. But last 6 months i feel kind of tickling or tingling in my hands and legs. I feel some like burning in my leg limbs. Others say all this occurs due to over masturbation. Help me..

Hi, Yes that much is ok no problems. ...

Read Complete Answer


Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  942 Doc Points

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  416 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1320 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  730 Doc Points

Dr. GowriMeena S

  • Obstetrician and Gynecologist
  •  Chennai, India
  •  875 Doc Points

Dr. Vineesh Mathur

  • Orthopedist
  •  Gurgaon, India
  •  305 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  236 Doc Points

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
  •  126 Doc Points